# SDR C2XA10SH013

- Difficulty date: January 3, 2010
- Submitted: January 3, 2010
- Operation: Air carrier
- Aircraft: N21129
- Make and model: Emb EMB-145XR
- Aircraft serial: 145703
- Aircraft time: 19,155 hours, 10,200 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 14522461011
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK RT OMEGA BEAM DOUBLER AT FRAME 20 HAS CORROSION (LEVEL 2 LOCAL).  MAINTENANCE REPAIRED RT OMEGA BEAM DOUBLER AT FRAME 20 IAW EMB-145 CPM 51-20-00.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
